# SDR 2013FA0000219

- Difficulty date: March 21, 2013
- Submitted: April 5, 2013
- Operation: General aviation
- Aircraft: N5852X
- Make and model: Cessna 310F
- Aircraft serial: 3100152
- Engine: Cont IO470*
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL ODOR IN CABIN.  DURING THE ANNUAL INSPECTION, HEAVY FUEL STAINING WAS NOTED IN THE SPAR BOX AND IT WAS DETERMINED THAT THE RIGID FUEL CROSS FEED LINES THAT RUN THROUGH THE FUSELAGE, INSIDE OF THE MAIN SPAR BOX, HAD CORRODED INTERNALLY RESULTING IN FUEL POOLING IN THE LOWER SPAR BOX.  WATER WAS NOTED IN 1 AUXILLARY FUEL TANK; ALL OTHER FUEL TANKS WERE FREE OF WATER.
